Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: T
Number of items: 1.

T

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:10.1007/s00285-011-0501-x)

This list was generated on Mon Nov 19 22:49:16 2018 GMT.